MathSciNet Relay Station
MathSciNet bibliographic data
MR922434 57N10 (57Q15)
Boileau, Michel; Rost, Markus; Zieschang, Heiner On Heegaard decompositions of torus knot exteriors and related Seifert fibre spaces. Math. Ann. 279 (1988), no. 3, 553–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement